Proceedings of Science
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. of Sci., 2020, Volume 376, Pages 1–14 (Mi psis1)  

On global properties of warped solutions in General Relativity with an electromagnetic field and a cosmological constant

D. E. Afanaseva, M. O. Katanaevbc

a High school N1561, ul. Paustovskogo, 6, kor. 2, Moscow, 117464, Russia
b Steklov Mathematical Institute, ul. Gubkina, 8, Moscow, 119991, Russia
c N. I. Lobachevsky Institute of Mathematics and Mechanics, Kazan Federal University, ul. Ktremlevskaya 35, Kazan, 420008, Russia

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 5-100
The work was supported in part by the Russian Government Program of Competitive Growth of Kazan Federal University (Russian Academic Excellence Project 𚴗00).


DOI: https://doi.org/10.22323/1.376.0201

Language:

Linking options:
  • http://mi.mathnet.ru/eng/psis1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021